Volume 5, Number 2, 2020


Special issue on Partial Differential Equations and Application in memory of Aizik Volpert

Preface: M. Ben-Artzi, S. Reich and A. J. Zaslavski

N. U. Ahmed
Optimal output feedback control law for partially observed stochastic evolution equations on UMD-Banach spaces

Matania Ben-Artzi
The Nash inequality in general domains with application to the linear Stokes systemy

Debdip Ganguly and Yehuda Pinchover
Some new aspects of perturbation theory of positive solutions of second-order linear elliptic equations

Debabrata Karmakar and Gershon Wolansky
On Liouville's systems corresponding to self similar solutions of the Keller-Segel systems of several populations

Gershon Kresin and Tehiya Ben Yaakov
Sharp pointwise estimates for solutions of the modified Helmholtz equation

Evgeny Lakshtanov and Boris Vainberg
Global solution of the initial value problem for the focusing Davey-Stewartson II system

Vladimir G. Maz'ya and Igor E. Verbitsky
Accretivity and form boundedness of second order differential operators

M. T. Mohan
An extension of the Beale-Kato-Majda criterion for the 3D Navier-Stokes equation with hereditary viscosity

Sergei A. Nazarov and Jari Taskinen
Essential spectrum of periodic medium with sparsely placed foreign inclusions

Jacob Rubinstein and Peter Sternberg
Reduced equations for the hydroelastic waves in the cochlea: The membrane model

Vitaly Volpert
Some recent developments in the theory and applications of reaction-diffusion waves

Vitali Vougalter
On the solvability of some systems of integro-differential equations with anomalous diffusion in two dimensions

Yokohama Publishers

yokohama publishers